MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1991

Tegafur-induced acral hyperpigmentation.

Llistosella E, Codina A, Alvarez R, Pujol R M, de Moragas J M

СтатьяПеревод пока не подготовлен

Аннотация

Four patients with colorectal cancer treated with tegafur (a fluoropyrimidine structurally similar to 5-fluorouracil) noted a macular, spotted hyperpigmentation limited to the palms, soles, nails, and glans penis. Histopathologic examination disclosed epidermal basal hyperpigmentation with a lentiginous pattern. Mucocutaneous lesions resolved spontaneously two months after treatment was discontinued. This peculiar phenomenon seems to represent a previously unreported side effect of this cytotoxic drug.

Для цитирования: Llistosella E, Codina A, Alvarez R, Pujol R M, de Moragas J M. Tegafur-induced acral hyperpigmentation.. Cutis. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.